MathSciNet Relay Station
MathSciNet bibliographic data
MR1993420 (2004h:35032) 35D10 (35J60 35Q40 58E15)
Meyer, Yves; Rivière, Tristan A partial regularity result for a class of stationary Yang-Mills fields in high dimension. Rev. Mat. Iberoamericana 19 (2003), no. 1, 195–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement